IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3485 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2040    
    Printed50    
    Emailed1    
    PDF Downloaded169    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 5  |  Page : 560-562

Telmisartan induced urticarial vasculitis


1 Department of Dermatology, Venereology and Leprosy, Dr. R. P. Government Medical College, Kangra (Tanda), Himachal Pradesh, India
2 Department of Pathology, Dr. R. P. Government Medical College, Kangra (Tanda), Himachal Pradesh, India

Correspondence Address:
Dr. Vikram K Mahajan
Department of Dermatology, Venereology and Leprosy, Dr. R. P. Government Medical College, Kangra (Tanda), Himachal Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.165180

Rights and Permissions

A 53-year-old man developed urticarial vasculitis following ingestion of telmisartan and hydrochlorothiazide combination for hypertension. Treatment with prednisolone and cetirizine was curative, but his lesions recurred when he continued telmisartan and hydrochlorothiazide against medical advice. Re-challenge with the same doses of telmisartan precipitated similar lesions with telmisartan and not with hydrochlorothiazide. This uncommon cutaneous adverse reaction of angiotensin II receptor blockers has implication for the clinicians as more such cases may become apparent with their wider use than in premarketing studies.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow